Our Schedule

Find out about our upcoming courses and use the links below to register and save your spot!

Registration for Fall Classes is now open!

What’s Coming Next

 

Upcoming Courses

 AUGUSTSEPTEMBEROCTOBERNOVEMBER
CCMCOct 5th
(Wednesdays)
CELDCAug 16th (Tuesdays)Sept 16th (Fridays)Oct 4th (Tuesdays)Nov 30th (Wednesdays)
MBA
ACSCOct 6th (Thursdays)
CLEICOct 5th (Wednesdays)
Resistance

Featured Course

Certified Career Management Coach Program

Instructor: James Beeman
ICF Approval: The 33.5-hour CCMC program is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The program meets 10 weeks via Zoom, 2 hours each week.  Five group mentor coaching sessions are included with your enrollment, which follow the conclusion of the group classes.

10 Wednesdays, starting October 5th

3:00 pm – 5:00 pm Eastern/New York
2:00 pm – 4:00 pm Central
1:00 pm – 3:00 pm Mountain
12:00 pm – 2:00 pm Pacific/California

Register Here!Includes 5 mentor coaching sessions

Contact Us to begin anexploratory conversation!

PCC Pathway

Level 2

The 125 hour Academies Career & Leadership Coach Program with Neuroscience Foundation is accredited by the International Coaching Federation as a Level 2 Program.  The Program includes all four Academies courses with the choice to replace the Certified Career Management Coach Program with the Certified MBA Career Coach Program.

Rolling admission.  Please see individual courses below for the schedule or click on our calendar at the top of the page. 

Package pricing is available. Contact us today to explore your custom pathway and save!

Click Here to Contact Usand register!

ACC Pathways

Level 1

Career Pathway

  • Certified Career Management Coach Program
  • Academies Certified Strengths Coach Program

Foundations Pathway

  • Certified Career Management Coach Program
  • Certifed Executive & Leadership Development Coach Program

Leadership Pathway

  • Certifed Executive & Leadership Development Coach Program
  • Certified Leadership Engagement & Impact Coach Program

Click Here to Contact Usand register!

Individual Courses

Certified Executive & Leadership Development Coach Course – Course Full! Please contact coaching@theacademies.com to be added to the waitlist.

Instructor: Susan Britton and Edward Macdonald
ICF Approval: The 33.5-hour CELDC course is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The course meets 10 weeks via Zoom, 1.5 hours each week and includes five group mentor coaching sessions, which follow the conclusion of the group classes.

10 Fridays, starting September 16th

1:00 pm – 2:30 pm Eastern/New York
12:00 pm – 1:30 pm Central
11:00 am – 12:30 pm Mountain
10:00 am – 11:30 am Pacific/California

Register Here!Includes 5 mentor coaching sessions

Contact Us to begin anexploratory conversation!

Certified Executive & Leadership Development Coach Course

Instructor: James Beeman
ICF Approval: The 33.5-hour CELDC course is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The course meets 10 weeks via Zoom, 1.5 hours each week and includes five group mentor coaching sessions, which follow the conclusion of the group classes.

10 Tuesdays, starting October 4th

11:00 am – 12:30 pm Eastern/New York
10:00 am – 11:30 am Central
9:00 am – 10:30 am Mountain
8:00 am – 9:30 am Pacific/California

Register Here!Includes 5 mentor coaching sessions

Contact Us to begin anexploratory conversation!

Certified Career Management Coach Program

Instructor: James Beeman
ICF Approval: The 33.5-hour CCMC program is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The program meets 10 weeks via Zoom, 2 hours each week.  Five group mentor coaching sessions are included with your enrollment, which follow the conclusion of the group classes.

10 Wednesdays, starting October 5th

3:00 pm – 5:00 pm Eastern/New York
2:00 pm – 4:00 pm Central
1:00 pm – 3:00 pm Mountain
12:00 pm – 2:00 pm Pacific/California

Register Here!Includes 5 mentor coaching sessions

Contact Us to begin anexploratory conversation!

Certified Leadership Engagement & Impact Coach Program – Registration Closed; Program full!  Contact coaching@theacademies.com to be added to the waitlist.

Instructor: Carissa Gay
ICF Approval: The 33.5-hour CLEIC program is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The program meets 10 weeks via Zoom, 2 hours each week and includes five group mentor coaching sessions with your enrollment, which follow the conclusion of the group classes.

10 Wednesdays, starting October 5th

2:00 pm – 4:00 pm Eastern/New York
1:00 pm – 3:00 pm Central
12:00 pm – 2:00 pm Mountain
11:00 am – 1:00 pm Pacific/California

Register Here!Includes 5 mentor coaching sessions
Contact Us to begin anexploratory conversation!

Academies Certified Strengths Coach Program

Instructor: Jennifer James
ICF Approval: The 33.5-hour ACSC program is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The program meets 10 weeks via Zoom, 2 hours each week and includes five mentor coaching sessions with your enrollment, which follow the conclusion of the group classes.

10 Thursdays, starting October 6th

2:00 pm – 4:00 pm Eastern/New York
1:00 pm – 3:00 pm Central
12:00 pm – 2:00 pm Mountain
11:00 am – 1:00 pm Pacific/California

Register Here!Includes 5 mentor coaching sessions
Contact Us to begin anexploratory conversation!

Certified Executive & Leadership Development Coach Course

Instructor: Edward Mcdonald
ICF Approval: The 33.5-hour CELDC course is approved by the International Coach Federation (ICF) at the CCE level and as part of the Level 1 and 2 pathways. The course meets 10 weeks via Zoom, 1.5 hours each week and includes five group mentor coaching sessions, which follow the conclusion of the group classes.

10 Wednesdays, starting November 30th

2:00 pm – 3:30 pm Eastern/New York
1:00 pm – 2:30 pm Central
12:00 pm – 1:30 pm Mountain
11:00 am – 12:30 pm Pacific/California

Register Here!Includes 5 mentor coaching sessions

Contact Us to begin anexploratory conversation!

We make every attempt to treat others with respectful, open-minded, and courteous service. We reserve the right to not accept and/or dis-enroll a student from programs should the student be creating an unsafe or hostile environment with instructors, internal team members, or The Academies’ community, such as, but not limited to: demanding communications, disrespectful encounters, or argumentative behavior.